MAUDE Adverse Event Report: GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number REVACLEAR 300
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upon initiation of dialysis a crack was noted in dialyzer.Unable to return blood to patient.Patient lost approximately 183cc of blood.Doctor was aware.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO DIALYSATOREN GMBH
one baxter parkway
deerfield IL 60015
MDR Report Key15216988
Report Number15216988
Device Sequence Number17709556
Product Code KDI
UDI-Device Identifier07332414126193
UDI-Public(01)07332414126193
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/12/2022
Report Date (Section F) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVACLEAR 300
Device Catalogue Number114745M
Device Lot NumberC622305606
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/12/2022